# SDR CALA2017081102590

- Difficulty date: August 11, 2017
- Submitted: August 12, 2017
- Operation: Air carrier
- Aircraft: N412UA
- Make and model: Airbus A320-232
- Aircraft serial: 465
- Aircraft time: 77,657 hours, 28,980 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D53231999200
- Condition: Corroded
- Location: Frames 29-33
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY,  UNDER FLOOR AREA  FRAMES 29-33, STRINGER 41R HAS CORROSION. REMOVED AND REPLACED THE STRINGER IAW SRM 51-72-11-911-002.
